On the approximate calculation of the coefficient of correlation between two functions of dependent random variates
Matematičeskie zametki, Tome 7 (1970) no. 5, pp. 617-625
Cet article a éte moissonné depuis la source Math-Net.Ru
A general formula is derived for the calculation of the coefficient of correlation between functions of random variates. A formula is presented for the approximate calculation of the correlation coefficient with error estimation. The case of the calculation of the coefficient of correlation between $\ln\xi$ and $\ln\eta$ with $\xi$ and $\eta$ connected by gamma correlation is considered in detail.
@article{MZM_1970_7_5_a9,
author = {I. O. Sarmanov},
title = {On the approximate calculation of the coefficient of correlation between two functions of dependent random variates},
journal = {Matemati\v{c}eskie zametki},
pages = {617--625},
year = {1970},
volume = {7},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1970_7_5_a9/}
}
TY - JOUR AU - I. O. Sarmanov TI - On the approximate calculation of the coefficient of correlation between two functions of dependent random variates JO - Matematičeskie zametki PY - 1970 SP - 617 EP - 625 VL - 7 IS - 5 UR - http://geodesic.mathdoc.fr/item/MZM_1970_7_5_a9/ LA - ru ID - MZM_1970_7_5_a9 ER -
I. O. Sarmanov. On the approximate calculation of the coefficient of correlation between two functions of dependent random variates. Matematičeskie zametki, Tome 7 (1970) no. 5, pp. 617-625. http://geodesic.mathdoc.fr/item/MZM_1970_7_5_a9/